# SDR SWAA2022030335545

- Difficulty date: February 6, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 571AB HAS AN ELONGATED FASTENER HOLE TOWARDS AFT END OF PANEL / REPAIRED AND APPLIED DECORATIVE FINISH ON LEFT WING TRAILING EDGE PANEL 571AB HOLE TOWARDS AFT END OF PANEL IAW B737 SRM 51-70-04-2R-9 AND B737 AMM 51-21-99-300-801 A80188 A01139 A33188 A74378
